An Inequality for the Pitman Estimators Related to the Stam Inequality

An inequality is proved for the variances of the Pitman estimators of a location parameter θ based on samples of a fixed size n ≥ 2 from populations $F_{1}(x-\theta),F_{2}(x-\theta)$ and F(x - θ), $F=F_{1}\ast F_{2}$ . The inequality is a natural small sample version of the Stam inequality $1/I\... Ausführliche Beschreibung

1. Person: Kagan, Abram
Quelle: in Sankhya : the Indian journal of statistics Vol. 64, No. 2 (2002), p. 282-292
Weitere Artikel
Format: Online-Artikel
Sprache: English
Veröffentlicht: 2002
Beschreibung: Online-Ressource
Schlagworte: research-article
Primary 62F11
Secondary 62B10
Pitman estimator
Fisher information
Stam inequality
Online Zugang: Volltext
Volltext
Tags: Hinzufügen
Keine Tags. Fügen Sie den ersten Tag hinzu!

Online

Volltext
Falls Sie Probleme beim Volltextzugriff haben, prüfen Sie bitte auch den 'Find Text'-Button oder fragen Sie uns!

Ähnliche Einträge

Keine ähnlichen Titel gefunden

Privacy Notice Ask a Librarian New Acquisitions